Easy and optimal queries to reduce set uncertainty

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01702356
Contributor : Mohamed Sallak <>
Submitted on : Tuesday, February 6, 2018 - 4:31:31 PM
Last modification on : Friday, July 26, 2019 - 11:58:03 AM

Identifiers

Collections

Citation

N. Ben Abdallah, S. Destercke, Mohamed Sallak. Easy and optimal queries to reduce set uncertainty. European Journal of Operational Research, Elsevier, 2017, 256 (2), pp.592-604. ⟨10.1016/j.ejor.2016.06.038⟩. ⟨hal-01702356⟩

Share

Metrics

Record views

124